| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Inflammation (1932); Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
The physician reported that following an intraocular lens (iol) implant procedure, the patient experienced epithelial edema at the 1,5/2-hour incision, ocp+1 (ocular cicatricial pemphigoid).The patient also had vision impairment and vel.The diagnosis was myopization, astigmatism increase.The surgeon prescribed steroids, anti-inflammatory drugs and trehalose.The patient had decrease in visual acuity (6/10) after several months.Additional information has been requested and updated.There are two medical device reports associated with this patient.This report is associated with the right eye.